# SDR 98ZZZX4302

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64320
- Make and model: Boeing 727231
- Aircraft serial: 20053
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED AT STA 214R, AFT OF ACCESS DOOR.  THE SKIN IS BULGING AND PULLED RIVET HEADS.
